Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Whitney-stratified curve in $\mathbf R^3$
with multiple-point projections


Authors: Michal Kwiecinski and Laurent Noirel
Journal: Proc. Amer. Math. Soc. 124 (1996), 1277-1279
MSC (1991): Primary 57N80; Secondary 53A04
DOI: https://doi.org/10.1090/S0002-9939-96-03503-4
MathSciNet review: 1343707
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a compact $\mathcal C^\infty$ Whitney-stratified curve in $\mathbf R^3$, such that each of its plane projections has an infinite number of multiple points.


References [Enhancements On Off] (What's this?)

  • 1. M. Kwieci\'{n}ski and L. Noirel, Sur une question de René Thom à propos des projections d'une stratification de Whitney, C. R. Acad. Sci. Paris Sér. I 318 (1994), 149--152. MR 95c:58010
  • 2. R. Thom, Quid des stratifications canoniques, in Singularities, Proc. Lille 1991 (J. P. Brasselet, ed.), London Math. Soc. Lecture Note Series, No. 201, 1994. CMP 95:01

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57N80, 53A04

Retrieve articles in all journals with MSC (1991): 57N80, 53A04


Additional Information

Michal Kwiecinski
Affiliation: Uniwersytet Jagielloński, Instytut Matematyki, ul. Reymonta 4, 30-059 Kraków, Poland
Address at time of publication: Equipe CNRS SiGmA, CIRM Luminy Case 916, 13288 Marseille Cedex 9, France
Email: kwiecins@im.uj.edu.pl, michal@cirm5.univ-mrs.fr

Laurent Noirel
Affiliation: URA 225 du CNRS, UFR MIM, Université de Provence, 3 Place Victor Hugo, 13331 Marseille Cedex 3, France
Email: noirel@gyptis.univ-mrs.fr

DOI: https://doi.org/10.1090/S0002-9939-96-03503-4
Received by editor(s): October 1, 1994
Communicated by: James E. West
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society